# SDR RAIA990914

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Gauge
- Part number: 6100116
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7038 - COU - LEFT ENGINE EGT ERRATIC.  MAINTENANCE REPLACED LEFT EGT GAUGE.  (M)
